# SDR 05FDEA00244

- Difficulty date: February 3, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 28,092 hours, 30,456 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF MAIN DECK CARGO DOOR OPEN CAME ON.  CABIN ALT WAS CLIMBING ALSO.  DEFERRED PER MEL 52-71-01.  RELEASED FOR SERVICE PER MEL/CDL: 52-71-01  CATEGORY: C.  MAIN DOOR CLOSED & LOCKED INDICATION ON ECAM DOOR PAGE - INOP.  MAIN PERFORMED OPERATIONAL ADJUSTMENT, AND TEST PROCEDURES IAW A300-600 AMM  52-71-00-5, FOUND SWITCH 49WS OUT OF RIG, ADJUSTED, AND VERIFIED SWITCH ADJUSTMENT IAW A300-600 AMM 52-71-11-5 SUPP AMM 52-71-11-5, DOOR INDICATION OPERATIONAL CHECKS NORMAL.
